Facebook Pixel
EmpowHER Guest

Are ther any natural resources that may help boost the energy levels in Lupus patients?

By Anonymous November 9, 2011 - 12:54pm
Rate This

Add a Comment6 Comments

EmpowHER Guest

I have fibromyalgia, depression, and degenerative disc In 1979 when they diagnosed the Fibro they were also testing me for Lupus. They say I don't have it even though there were days that things were very bad until 2004 when I found a green wellness company that has the best and only patented vitamins on the planet the really work. The are the Best of science and nature they are written up in the AMJA and since they developed them not one company has challenged them. They were developed by free radical scientists

January 10, 2012 - 9:36pm
EmpowHER Guest

I've been diagnosed with lupus when i was 19yrs old back in college. My Dr. gave me Chlroroquine, Prednisolone 5mg, Iron tabs, multivitamins. My condition became better. Lupus affects our immune system so we are susceptible to contacting some diseases so excercise and good foods are necessary. In my case i tried to avoid high protein foods in a daily basis it triggers myaglia and allergies.

November 26, 2011 - 3:52am
EmpowHER Guest

Thank you so much Maryann...It is chemo theraphy..I spelled it wrong.(I'm german so i have an excuse..:) Anyway i don't know the name of the actual pill she is taken, but, i will find out.I just want to see her getting the treatment she really needs.Again, thank you and i will get back to you. God bless you..
Sue E.

November 16, 2011 - 7:09pm

Hi Sue,

I am sorry to hear what your friend has been through. It is smart that she is changing physicians. I wish that I could give you some information about the pills, but I couldn't find any drug by that name, cimo. Could you please check the spelling or give us the full name of the medication?


November 16, 2011 - 4:34pm
EmpowHER Guest

My Friend has been diagnosed with Lupos years ago and has been treated with many medications.Recently they put her on cimo pills and she is worse than she was before.The Dr. told her she will be feeling like that for 2-4 weeks before she gets any better.I find that hard to believe that medication will make her so sick that he had to go to the emergency room twice.Complaining to her Dr. she was told, and that's the horror.."what medication and how often do you take it"?After getting a little upset my friend told her the name and the amount she is taken, just like she was perscribed.The Dr. told her she could take all of them if she wanted to.What kind of Dr. would say that to a patient?She finally decided to change Dr., but untill her appoinment on Dec.15th she is in so much pain and now questioning on what to do with the cimo pills,because she was told she can't just stop taking them or else she would get worse.
Any information to all of this would be greatly appreciated..Thank you..
Sue E.

November 16, 2011 - 8:36am

Fatigue is one of the most common symptoms of lupus. “Fatigue with lupus is sometimes caused by an underlying medical problem, such as anemia, fibromyalgia, depression, or a kidney or thyroid problem. And in some cases, it can be a side effect of medication,” says Meenakshi Jolly, MD, MS, director of the Rush Lupus Clinic and assistant professor of medicine and behavioral medicine at Rush University. Getting regular exercise can boost your energy levels. Eventhough exercising is the last thing you would think of doing when you are feeling tired, just taking a daily walk and increasing your level of activity will make you feel better. Most people are fine with getting 7 to 8 hours of sleep each night. A person with lupus may need even more sleep. Prioritize your activities and plan for the things you need to do and make sure you have enough time to rest in between. Avoid activities you know will increase your stress level. Instead, try to build relaxing activities into your day. Hope this helps, Maryann

November 9, 2011 - 4:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!